Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 47, NWS Albany, NY

June 5, 2007Rensselaer County, New York; Windham County, Vermont

NWS Albany, NY issued this severe thunderstorm warning at Jun 5, 2007, 2:45 PM EDT for Rensselaer County, New York; Windham County, Vermont. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2007, 2:45 PM EDT (18:45 UTC)
Expired
Jun 5, 2007, 3:45 PM EDT
In force
60 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

Counties Rensselaer County, NY, Windham County, VT

The radar

The Albany radar (KENX), 63 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 12:09 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
203 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 051845
SVRALY
NYC083-VTC025-051945-
/O.NEW.KALY.SV.W.0047.070605T1845Z-070605T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
245 PM EDT TUE JUN 5 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITIES OF...NASSAU...HOOSICK FALLS...
  WEST CENTRAL WINDHAM COUNTY IN SOUTHERN VERMONT...
  THIS INCLUDES THE CITY OF STRATTON...

* UNTIL 345 PM EDT

* AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM HOOSICK FALLS TO NASSAU...AND
  MOVING EAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NASSAU...HOOSICK FALLS AND GRAFTON BY 250 PM EDT...
  BERLIN BY 310 PM EDT...
  STEPHENTOWN BY 315 PM EDT...
  STRATTON AND 6 MILES WEST OF WEST WARDSBORO BY 345 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT 
TUESDAY EVENING.

LAT...LON 4292 7292 4294 7301 4293 7328 4278 7329
      4273 7326 4253 7334 4246 7377 4295 7341
      4294 7338 4294 7301 4308 7299 4315 7273
      4315 7273

$$
JPV/VTK
3 follow-up statements
000 
WWUS51 KALY 051909
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
304 PM EDT TUE JUN 5 2007

NYC083-VTC025-051945-
/O.CON.KALY.SV.W.0047.000000T0000Z-070605T1945Z/
RENSSELAER NY-WINDHAM VT-
304 PM EDT TUE JUN 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHERN WINDHAM AND EASTERN RENSSELAER COUNTIES...

AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM EAST HOOSICK TO HOAG 
CORNERS...AND ANOTHER LINE IN WINDHAM COUNTY EXTENDING FROM ATHENS 
TO WEST JAMAICA MOVING NORTHEAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PETERSBURG AND BERLIN BY 310 PM EDT...
  CENTER BERLIN AND STEPHENTOWN BY 315 PM EDT...
  WYOMANOCK...STEPHENTOWN CENTER AND GARFIELD BY 320 PM EDT...
  NORTH STEPHENTOWN AND CHERRYPLAIN BY 325 PM EDT...
  IN WINDHAM COUNTY...
  JAMAICA SOUTH WINDHAM BY 305 PM EDT...
  ATHENS BY 310 PM EDT...  
  GRAFTON AND ROCKINGHAM BY 315 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT 
TUESDAY EVENING.

LAT...LON 4307 7249 4301 7252 4293 7328 4278 7329
      4273 7326 4250 7336 4249 7368 4295 7341
      4294 7338 4301 7288 4308 7289 4322 7277
      4321 7269 4322 7246

$$
JPV/VTK
000 
WWUS51 KALY 051924
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
323 PM EDT TUE JUN 5 2007

NYC083-051933-
/O.CAN.KALY.SV.W.0047.000000T0000Z-070605T1945Z/
RENSSELAER NY-
323 PM EDT TUE JUN 5 2007

...THE SEVERE THUNDERSTORM WARNING FOR RENSSELAER COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM IN RENSSELAER COUNTY HAS WEAKENED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT 
TUESDAY EVENING.

LAT...LON 4302 7251 4299 7280 4302 7269 4303 7268
      4304 7270 4299 7285 4299 7287 4300 7285
      4298 7298 4305 7269 4322 7266 4322 7245

$$

VTC025-051945-
/O.CON.KALY.SV.W.0047.000000T0000Z-070605T1945Z/
WINDHAM VT-
323 PM EDT TUE JUN 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHERN WINDHAM COUNTY...

AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ROCKINGHAM TO ATHENS TO
BROOKLINE...OR ALONG A LINE EXTENDING FROM SPRINGFIELD TO BELLOWS
FALLS TO TOWNSHEND...MOVING NORTHEAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WESTMINSTER WEST BY 330 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT 
TUESDAY EVENING.

LAT...LON 4302 7251 4299 7280 4302 7269 4303 7268
      4304 7270 4299 7285 4299 7287 4300 7285
      4298 7298 4305 7269 4322 7266 4322 7245

$$
JPV/VTK
000 
WWUS51 KALY 051948
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
347 PM EDT TUE JUN 5 2007

VTC025-051957-
/O.EXP.KALY.SV.W.0047.000000T0000Z-070605T1945Z/
WINDHAM VT-
347 PM EDT TUE JUN 5 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WINDHAM COUNTY
EXPIRES AT 345 PM EDT...

THE SEVERE THUNDERSTORM IN NORTHERN WINDHAM COUNTY HAS MOVED OUT OF 
THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT 
TUESDAY EVENING.

LAT...LON 4302 7251 4299 7280 4302 7269 4303 7268
      4304 7270 4299 7285 4299 7287 4300 7285
      4298 7298 4305 7269 4322 7266 4322 7245

$$
JPV/VTK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 1:59 PM EDT, 46 minutes earlier.

Area forecast discussion, Jun 5, 1:59 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
159 PM EDT TUE JUN 5 2007

.SYNOPSIS...
A STRONG COLD FRONT WILL SWEEP ACROSS THE REGION THIS
AFTERNOON ACCOMPANIED BY SHOWERS AND THUNDERSTORMS...AND USHER IN
MUCH COOLER AND LESS HUMID AIR WHICH WILL LAST THROUGH THE MID WEEK
PERIOD...AS HIGH PRESSURE BUILDS ACROSS OUR REGION BEHIND THE FRONT.
A LOW PRESSURE SYSTEM MOVING ACROSS EASTERN CANADA...WILL DRAG A
WARM FRONT AND THEN A COLD FRONT THROUGH OUR REGION FRIDAY AND
FRIDAY EVENING...BRINGING THE THREAT OF MORE SHOWERS AND
THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
VERY BUSY. SEVERE THUNDERSTORM WATCH #347 IN EFFECT UNTIL 7 PM FOR
ALL OF FORECAST AREA EXCEPT HERKIMER COUNTY NY.

14Z ANALYSIS SHOWS STRONG COLD FRONT SLICING THROUGH WESTERN NEW
YORK AND PENNSYLVANIA. AHEAD OF THE FRONT...SCATTERED SHOWERS WITH
EMBEDDED THUNDER HAVE DEVELOPED IN CENTRAL NY...WITH LOW CLOUDS
AND FOG DISSIPATING ACROSS EASTERN NEW YORK AND WESTERN NEW
ENGLAND. WITH DEW POINTS IN THE LOWER 60S THROUGH OUR FORECAST
AREA...AND SOME CLEARING OCCURRING...SBCAPE VALUES AROUND
1000-1500 J/KG WILL BE COMMON ESPECIALLY FROM THE HUDSON VALLEY
SOUTH AND EAST. THIS IS WHERE THE BEST POTENTIAL FOR SEVERE
THUNDERSTORMS WILL BE THIS AFTERNOON AND EARLY EVENING. WITH
STRONG FORCING ALONG THE SURFACE COLD FRONT...AS WELL AS A POTENT
UPPER LEVEL DISTURBANCE...THERE IS A CHANCE OF SEVERE STORMS
ACROSS THE MOHAWK VALLEY AND WESTERN ADIRONDACKS AS WELL. 0-6KM
BULK SHEAR VALUES OF 30-35 KTS ALONG WITH THE STRONG FORCING
SHOULD ALLOW FOR ORGANIZATION OF STORMS INTO CLUSTERS/LINES...WITH
DAMAGING WIND GUSTS THE MAIN THREAT AS 30-40 KT FLOW BETWEEN
500-700 MB WILL BE PRESENT. WBZERO HEIGHTS OF AROUND 9 KFT WILL
RESULT IN A CHANCE OF HAIL AS WELL...POSSIBLY UP TO NICKEL SIZE IN
SOME CELLS. MODERATE CAPE AND VERTICAL WIND SHEAR COMBINED WITH
STRONG FORCING SHOULD RESULT IN A GOOD CHANCE FOR WIDESPREAD
CONVECTION...WITH SCATTERED SEVERE THUNDERSTORMS. WILL BEEF UP
WORDING IN FORECAST TO MENTION SEVERE POTENTIAL THIS AFTERNOON AND
EVENING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
SHOWERS AND THUNDERSTORMS WILL END FAIRLY QUICKLY THIS EVENING AND
HAVE ONLY KEPT ENHANCED WORDING ACROSS FAR NE PORTION OF FA UNTIL
00Z. TONIGHT CLOUDS AND SOME WIND ARE EXPECTED TO PREVENT FROST IN
ADIRONDACKS...BUT A VERY CHILLY START TO THE DAY ON WEDNESDAY WITH
UPPER 30S AND 40S ACROSS BULK OF FA. DRY WEATHER IS EXPECTED
THROUGH FIRST HALF OF THURSDAY NIGHT WITH A VERY CHILLY DAY ON
WEDNESDAY FOLLOWED BY THE COLDEST NIGHT IN SEVERAL WEEKS
WEDNESDAY NIGHT. NEARLY IDEAL RADIATIONAL COOLING CONDITIONS
EXPECTED WEDNESDAY NIGHT WITH TEMPS IN THE 30S TO MID 40S. IN THE
WESTERN ADIRONDACKS...FROST LOOKS TO BE ALMOST A CERTAINTY AS
UPPER 20S TO LOW 30S SHOULD BE WIDESPREAD. TOO EARLY TO ISSUE A
HEADLINE...BUT THIS WILL BE COVERED IN HWO. THURSDAY TEMPERATURES
WILL MODERATE BACK TO MORE SEASONABLE LEVELS...WITH THE NEXT
THREAT OF SHOWERS AND THUNDERSTORMS AHEAD OF A WARM FRONT MOVING
THROUGH THE OHIO VALLEY DURING THE SECOND HALF OF THURSDAY NIGHT.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS FRIDAY
AFTERNOON INTO FRIDAY EVENING AHEAD OF A COLD FRONT. ON FRIDAY
TEMPS MAY GET VERY WARM ONCE AGAIN AS BULK OF FA IN WARM
SECTOR...SO 80S TO PERHAPS 90 ACROSS BULK OF FA. 0-3KM HELICITY
VALUES IN 60-200 RANGE AND MLMU CAPES 1000-2000 J/KG. THUS FRIDAY
AFTERNOON INTO FRIDAY EVENING LOOKS TO BE ACTIVE ONCE AGAIN. THE
PERIOD FROM SATURDAY THROUGH MONDAY LOOKS TO BE MAINLY DRY WITH
SEASONABLE TEMPS.

&&

.AVIATION /18Z TUESDAY THROUGH SATURDAY/...
CONDITIONS WILL GENERALLY BE VFR THIS AFTERNOON WITH AREAS OF
MVFR AND ISOLATED IFR DUE TO CONVECTION. ONE AREA OF CONVECTION
WAS AHEAD OF THE COLD FRONT MOVING FROM THE HUDSON VALLEY INTO
WESTERN NEW ENGLAND WHILE A SECOND AREA OF CONVECTION WAS
APPROACHING THE WESTERN MOHAWK VALLEY AND ADIRONDACKS MID AFTER
NOON AND WILL MOVE ACROSS THE HUDSON VALLEY IN THE LATE AFTER
NOON HOURS. SOME OF THESE STORMS HAVE HAD HAIL OR DOWNED TREES.
THE FRONT WILL CROSS THE HUDSON VALLEY AROUND 2200 GMT WITH
WINDS SHIFTING TO WEST AND GUSTING 15 TO 20 KNOTS. THE CLOUDS
WILL BREAK FOLLOWING THE FRONTAL PASSAGE BUT MORE LOW CLOUDS
ARE EXPECTED TO DROP INTO THE REGION AS THE UPPER TROF MOVES
ACROSS. THE GOOD NEWS IS THAT CONDITIONS SHOULD BE UNFAVORABLE
FOR FOG. WEDNESDAY SHOULD BE VFR WITH SCATTERED TO BROKEN
CLOUDS AROUND 4000 FT ASL.

OUTLOOK...
.THU...VFR. NO SIG WX.
.FRI...VFR. WDLY SCT PM -TSRAS.
.SAT...VFR.
.SUN...VFR.

&&

.HYDROLOGY...
YESTERDAYS 1 TO 3 INCHES OF RAINFALL FROM ALBANY AND POINTS EAST AND
SOUTHWARD (WITH LOCALLY HIGHER AMOUNTS)...RESULTED IN SOME
SIGNIFICANT WITHIN BANK RISES ON SELECT STREAMS AND RIVERS. FURTHER
NORTH AND WEST...LESS THAN AN INCH OF RAIN FELL WITH LITTLE OR NO
EFFECT ON WATERSHEDS.

AVERAGE BASIN RAINFALLS TODAY ARE EXPECTED TO BE IN THE QUARTER TO
HALF INCH RANGE AND SHOULD HAVE LITTLE FURTHER IMPACT ON MOST RIVERS
AND STREAMS. A THUNDERSTORM CONTAINING LOCALLY HEAVIER RAINFALL
COULD RESULT IN SMALLER STREAMS IN THE VICINITY RESPONDING BRIEFLY
TO NEAR BANKFULL.

AFTER THIS EVENING...DRY WEATHER IS EXPECTED WED AND THU SO ALL
STREAMS AND RIVERS WILL RECEDE. THE NEXT CHANCE FOR SHOWERS AND
STORMS IS FRIDAY.

&&

.FIRE WEATHER...
ANOTHER ROUND OF SHOWERS AND EVEN STORMS EXPECTED TODAY...ESPECIALLY
AFTERNOON. WHILE THE RAIN WILL NOT BE AS EXTENSIVE AS YESTERDAY IT
WILL KEEP VEGETATION SATURATED WITH LITTLE OPPORTUNITY FOR DRYING.
A COLD FRONT WILL BRING A MARKED CHANGE TONIGHT AS OUR SOUTH WIND OF
TODAY (AVERAGING AROUND 10 MPH) WILL SHIFT TO THE WEST WITH GUSTS TO
25 MPH LATE THIS AFTERNOON AND CONTINUING INTO EARLY TONIGHT BEFORE
DIMINISHING OVERNIGHT. THUNDERSTORMS THIS AFTERNOON COULD PRODUCE
HAIL AND BRIEF BUT MUCH STRONGER LOCAL GUSTS. THE BREEZE WILL PICK
UP AGAIN ON WEDNESDAY AVERAGING 10 TO 20 MPH. RH VALUES WILL ONLY
DROP TO 45 TO 60 PERCENT TODAY...CLOSER TO 70 IN THE
ADIRONDACKS...RECOVER TO ABOUT 90 PERCENT TONIGHT THEN DROP TO
BETWEEN 30 AND 40 PERCENT TOMORROW AFTERNOON...EXCEPT CLOSER TO 50
PERCENT OVER THE ADIRONDACKS. DRY TOMORROW WITH AND THURSDAY THUS
GIVING ALL FUELS A CHANCE TO DRY OUT.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&
Hazardous weather outlook, Jun 5, 12:26 PM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1226 PM EDT TUE JUN 5 2007

CTZ001-013-MAZ001-025-NYZ033-039>043-047>054-058>061-063>066-082>084-
VTZ013>015-061100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-HAMILTON-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-
WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
1226 PM EDT TUE JUN 5 2007

...SEVERE THUNDERSTORM WATCH 347 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW
YORK EXCEPT HERKIMER COUNTY...SOUTHERN VERMONT...BERKSHIRES AND
LITCHFIELD COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY INTO FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS HAVE BEEN ACTIVATED IN THE FOLLOWING COUNTIES...

IN CONNECTICUT...
LITCHFIELD.

IN NEW YORK...
ALBANY...CLOUMBIA...DUTCHESS...FULTON...GREENE...HAMILTON...
MONTGOMERY...RENSSELAER...SARATOGA..SCHENECTADY...SCHOHARIE
...ULSTER...WARREN...AND WASHINGTON.

IN MASSACHUSETTS...
BERKSHIRE.

IN VERMONT...
BENNINGTON...AND WINDHAM.

NYZ032-038-061100-
NORTHERN HERKIMER-SOUTHERN HERKIMER-
1226 PM EDT TUE JUN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR HERKIMER COUNTY NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS WILL OCCUR THIS AFTERNOON INTO EVENING AND SOME MAY
BECOME STRONG PRODUCING GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

FROST IS POSSIBLE LATE WEDNESDAY NIGHT AS A CHILLY AIRMASS MOVES
INTO THE REGION.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY INTO FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 5, 1:45 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
145 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     HAIL             COVEVILLE               43.06N 73.60W
06/05/2007  E0.75 INCH       SARATOGA           NY   TRAINED SPOTTER

&&
Local storm report, Jun 5, 2:06 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
206 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             ANAQUASSACOOK           43.07N 73.31W
06/05/2007  E1.00 INCH       WASHINGTON         NY   PUBLIC

&&
Local storm report, Jun 5, 2:13 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
213 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             GREAT BARRINGTON        42.19N 73.36W
06/05/2007  E1.00 INCH       BERKSHIRE          MA   LAW ENFORCEMENT

&&
Special weather statement, Jun 5, 2:14 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
214 PM EDT TUE JUN 5 2007

NYZ084-VTZ013-051845-
BENNINGTON VT-SOUTHERN WASHINGTON NY-
214 PM EDT TUE JUN 5 2007

...STRONG THUNDERSTORMS IN BENNINGTON AND WASHINGTON COUNTIES...

AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MANCHESTER TO
SHAFTSBURY TO 8 MILES SOUTH OF CAMBRIDGE...OR ALONG A LINE EXTENDING
FROM MANCHESTER TO 6 MILES SOUTHWEST OF ARLINGTON TO HOOSICK FALLS...
AND MOVING NORTHEAST AT 30 MPH.

THUNDERSTORMS WILL BE NEAR...
MANCHESTER BY 220 PM EDT
BENNINGTON...HIDDEN VALLEY...SHAFTSBURY AND MANCHESTER CENTER BY 225
PM EDT

JPV/VTK
Special weather statement, Jun 5, 2:29 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
229 PM EDT TUE JUN 5 2007

VTZ015-051900-
EASTERN WINDHAM VT-
229 PM EDT TUE JUN 5 2007

...A STRONG THUNDERSTORM IN WINDHAM COUNTY...

AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS
LOCATED NEAR BRATTLEBORO...OR ABOUT OVER BRATTLEBORO...AND MOVING
NORTHEAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTHEAST OF PUTNEY BY 250 PM EDT

JPV/VTK
Local storm report, Jun 5, 2:33 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
233 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     HOOSICK                 42.86N 73.33W
06/05/2007                   RENSSELAER         NY   COUNTY OFFICIAL

            WIRES AND TREES DOWN

&&

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 11:38 AM EDTSevere Thunderstorm WarningALYDutchess52 min
Jun 5, 11:41 AM EDTSevere Thunderstorm WarningALYSaratoga49 min
Jun 5, 11:44 AM EDTSevere Thunderstorm WarningALYSchenectady31 min
Jun 5, 12:21 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington54 min
Jun 5, 12:28 PM EDTSevere Thunderstorm WarningALYSaratoga47 min
Jun 5, 12:52 PM EDTSevere Thunderstorm WarningALYAlbany38 min
Jun 5, 1:09 PM EDTSevere Thunderstorm WarningALYWashington66 min
Jun 5, 1:11 PM EDTSevere Thunderstorm WarningALYSaratoga49 min
Jun 5, 1:14 PM EDTSevere Thunderstorm WarningALYRensselaer46 min
Jun 5, 1:16 PM EDTSevere Thunderstorm WarningALYColumbia59 min
Jun 5, 1:57 PM EDTSevere Thunderstorm WarningALYRensselaer48 min
Jun 5, 1:07 PM EDTSevere Thunderstorm WarningALYBennington53 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Severe Thunderstorm Warnings in Vermont, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.